Quasi-Stationary Distributions for Reducible Absorbing Markov Chains in Discrete Time

van Doorn, E. A. and Pollett, P. K. (2009) Quasi-Stationary Distributions for Reducible Absorbing Markov Chains in Discrete Time. Markov Processes and Related Fields, 15 2: 191-204.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author van Doorn, E. A.
Pollett, P. K.
Title Quasi-Stationary Distributions for Reducible Absorbing Markov Chains in Discrete Time
Journal name Markov Processes and Related Fields
ISSN 1024-2953
Publication date 2009
Sub-type Article (original research)
Volume 15
Issue 2
Start page 191
End page 204
Total pages 14
Editor Malyshev, V. A.
Place of publication Moscow
Publisher Polymat
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010406 Stochastic Analysis and Modelling
Keyword absorbing Markov chain
limiting conditional distribution
survival-time distribution
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
Ecology Centre Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 29 Jul 2009, 17:12:40 EST by Marie Grove on behalf of School of Mathematics & Physics